# SDR HEEA087332

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 3,063 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Damaged
- Location: T/R Drive Shaft
- Part time: 3,063 hours
- Component: Drive Shaft
- Component part number: 407040302107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING MOUNT AREA HAS DAMAGE. REPLACED.
